The Performance of greedy algorithms for the on-line steiner tree and related problems. Westbrook, J. & Yan, D. C. K. Mathematical Systems Theory, 28:451--468, 1995.
The Performance of greedy algorithms for the on-line steiner tree and related problems [link]Paper  doi  bibtex   
@article{westbrook_performance_1995,
	title = {The {Performance} of greedy algorithms for the on-line steiner tree and related problems},
	volume = {28},
	issn = {0025-5661},
	url = {http://www.springerlink.com/content/r11760870v447267/},
	doi = {10.1007/BF01185867},
	urldate = {2011-08-04TZ},
	journal = {Mathematical Systems Theory},
	author = {Westbrook, J. and Yan, D. C. K.},
	year = {1995},
	pages = {451--468}
}

Downloads: 0